# SDR SWAA2017030112227

- Difficulty date: February 13, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD ANGLE CRACKED AT BS 663, RBL 9, ON LOWER FUSELAGE.   R  &R THE ANGLE IAW SRM AND DWG.
